Diazepam Withdraw

Were you looking for information about Valium Withdrawal? Diazepam withdraw is a common misspelling of diazepam withdrawal.
 
Diazepam (Valium®) can cause withdrawal symptoms if you suddenly stop taking the drug. Some of these symptoms can include panic attacks, hallucinations, and vomiting. To avoid severe withdrawal from diazepam, your healthcare provider may decide to wean you off the medication slowly.
 
Do not stop taking this medication without your healthcare provider's approval and supervision, as withdrawal symptoms can be dangerous, even life-threatening.
 
(Click Valium Withdrawal for the full eMedTV article, which offers more information on possible withdrawal symptoms and explains what your healthcare provider may recommend in order to prevent them. You can also click any of the links in the box to the right for specific information.)
 
Drink Less Alcohol
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.